Skip to Main content Skip to Navigation
Journal articles

Differential systems of pure Gaussian type

Document type :
Journal articles
Complete list of metadatas

https://hal-polytechnique.archives-ouvertes.fr/hal-01709450
Contributor : Claude Sabbah <>
Submitted on : Thursday, February 15, 2018 - 8:31:21 AM
Last modification on : Tuesday, July 7, 2020 - 5:22:04 PM

Links full text

Identifiers

Collections

Citation

Claude Sabbah. Differential systems of pure Gaussian type. Izvestiya: Mathematics, Turpion, 2016, 80 (1), pp.189 - 220. ⟨10.1070/IM8308⟩. ⟨hal-01709450⟩

Share

Metrics

Record views

168